# SDR 2001UALA00022

- Difficulty date: January 10, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 14,592 hours, 4,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  REPLACED POWER SUPPLY 13WL.  OPERATIONAL CHECK GOOD.
